# SDR DALA2022082605765

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 84,303 hours, 16,963 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 IR SLIDE LIGHT FLASHED ON AND OFF DURING TAXI IN, CORRECTIVE ACTION: IR SLIDE LIGHT OPS NML COULD NOT DUPLICATE FAULT. PER B767-300 AMM 52-73 (9293513)
